# SDR AALA971355

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 982
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELT FRAME AT STA 982 BETWEEN STR 30 AND STR 27R, BOTTOM SHEAR TIE FLANGES CORRODED.  REMOVED AND REPLACED CORRODED STUB FRAME PER SRM 51-10-1.  TST:  66,905 HOURS.  CYCLES, 43,822.  (X)
